Calcium Carbonate pills

Patient

Q: Hi Dr, i'm a 23 year old female. I'm currently 3 months pregnant and a few days. Been taking prenatal supplements containing folic acid. Last week I went to see a nurse she gave me an injection also a pack of folic acid pills and a packet of Calcium Carbonate pills which I must take 2 , 3 times a day o_o meaning each day I consume 7 pills including 1 a day for prenatal pill. I just discovered that since I started taking the Calcium Carbonate pills i'm getting so sick and very nausea's... i'm afraid that I will have to stop taking them and only continue with Pregwise prenatal supplement which is one a day. Is there anyway that my baby will get affected if I dont consume those pills ?? Please help Dr

Symptoms:  Nausea's
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Is it possible for me to be pregnant? Are these signs? Is it too early to tell? I had unprotected sex on 12/16/16, an...

Q: I had my period from 12- 18 and realised drops of blood from 18-25.had sex on 5-10 but he produced outside .i feel bl...

Q: Hello, I took the morning after pill (19th November) whilst I was at the end of my first period and within two weeks ...

Q: Hi I had unprotected sex on my ovulation day or at least around that time. But I still had my period thirteen days a...

Q: On the poor advice from someone at Planned Parenthood (who I think was a volunteer and not a professional), about a w...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews